MAUDE Adverse Event Report: AQUACEL EXTRA; DRESSING, WOUND, DRUG

AQUACEL EXTRA; DRESSING, WOUND, DRUG
Model Number 420676
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Based on the available information, this event is deemed to be a reportable malfunction.  to date no additional information has been received.Should additional information become available, a follow-up report will be submitted.  fda registration number :(b)(4).
 
Event or Problem Description
It was reported upon opening a 10x10cm aquacel ag extra dressing, the dressing seated in the packet was not correctly orientated and as a result appears to have been heat sealed in the packet rendering it unsterile.Photos depicting the reported complaint issue were provided by the complainant.
 
Additional Manufacturer Narrative
During a batch record review it was noted that reject gate jams were an issue whilst this batch was being manufactured.A site investigation was open but, is now closed.A photograph was received in relation to this complaint confirming the product/ lot information and the complaint issue.The potential root causes were found to be were found to be that at the time of manufacture the pad cutter blade was not changed on a regular basis.A corrective action/preventive action has been initiated to capture the cutter blade and frequency of change.Another potential root cause has been identified that skewing of the dressing after the inspection of the vision system could occur if the dressing has lifted at a corner the dressing could catch on the nip rollers and cause it to skew and be processed through the secondary pack process.Another potential root cause was that reject gate issue were identified during the manufacture of the complaint sachet however there are no documented recordings on which gate was affected and what was done to rectify the issue.No additional investigation is needed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.

Brand Name
AQUACEL EXTRA
Common Device Name
DRESSING, WOUND, DRUG
MDR Report Key7130753
Report Number1000317571-2017-00075
Device Sequence Number11271999
Product Code FRO
UDI-Device Identifier00768455127405
UDI-Public768455127405
Combination Product (Y/N)N
PMA/510(K) Number
K121275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date06/01/2020
Device Model Number420676
Device Catalogue Number420676
Device Lot Number7F02682
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 12/08/2017
Supplement Date Received by Manufacturer03/07/2018
Initial Report FDA Received Date12/19/2017
Supplement Report FDA Received Date03/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1